Felt faint, one ear kind of "popped"

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

uc19992004
New Member


Date Joined Dec 2009
Total Posts : 4
   Posted 2/1/2010 12:59 PM (GMT -6)   
Has anyone ever had anything like this? I have pvc's and I take ativan almost daily to control my anxiety. Today, I was sitting at my desk, and I felt faint, and one ear felt like when on an airplane. The feeling only lasts for a few seconds (maybe 3) and then I feel like something really bad happened.

Does anyone else have a pvc (I'm calling it that) that is either painful or makes you feel like you might faint?

this is really troubling...

thanks for listening...
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 21, 2017 10:08 AM (GMT -6)
There are a total of 2,885,161 posts in 316,561 threads.
View Active Threads


Who's Online
This forum has 157683 registered members. Please welcome our newest member, rangnegy.
355 Guest(s), 12 Registered Member(s) are currently online.  Details
Crispix, betterdays1, Lapis_29, Jerry L., Ides, dacarte3, Pirouette, mpost, BillyBob@388, jerseygirlmama, dbwilco, wearyRAsufferer


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer